[Atypical femoral fracture in a woman treated with lamotrigine].
Аннотация
Epileptics are often treated long-term with antiepileptic drugs (AED) of which some are suspected to cause reduction in bone mineral density (BMD). Lamotrigine might not have this effect. In this case report a 51-year-old epileptic woman who had normal BMD level was treated with lamotrigine and sustained an atypical femoral fracture (AFF) after a low-energy trauma. AFF have been associated with treatment with bisphosphonate, but never with treatment with lamotrigine or other AED's. However, this case report shows that AFF might be associated to treatment with lamotrigine. The possible correlation calls for further investigation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.